MathSciNet Relay Station
MathSciNet bibliographic data
MR307342 (46 #6462) 60H20 (93E20)
Krylov, N. V. Control of the solution of a stochastic integral equation in the presence of degeneracy. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 248–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement